# SDR CALA2022111703158

- Difficulty date: November 17, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 73,345 hours, 31,349 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: D5241016820000
- Condition: Gouged
- Location: Rh Fwd Avionics
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND ON RH FWD AVIONICS DOOR SKIN. AS NOTED ON LTPR NR# 5001180871-0010. REPAIRED FWD RH AVIONIC DOOR IAW SRM 52-41-00-300-001.  THIS IS A CAT "A" RPR WITH NO ADDITIONAL INSP REQUIREMENTS. BY LHT TECH 5T1195 AND INSP 5H0619.
